# SDR REXA201100317

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 15,976 hours, 13,524 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO DTW CREW REPORTED GEAR DISAGREE MESSAGE NOSE GEAR FAILED TO LOWER.  A/C LANDED WITHOUT INCIDENT.  NO EMERGENCY DECLARED.  REMOVED AND REPLACED NLG SELECTOR VALVE IAW AMM 32-33-10.  OPS/LEAK CHECKS GOOD & COMPLIED WITH PA 05-018A NO DEFECTS NOTED.
